... will continue to gain. I am also feeling less energetic and "dull". I am a single mom of 3 kids and I have a management job that requires me to be sharp. I am scared that I will both lose my athletic body and not be able to keep up at work. HOWEVER, I love the fact that I am level now. I have not been manic or down since starting the med. For the sake of my kids I need to stay on the meds to keep stable. Can I conquer the weight gain and the "dullness"?
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Mania - my 9 year old daughter was put on lithium citrate 5ml 2xday and she spits it out and I tried
Posted 12 Oct 2009 • 2 answers
Posted 30 Jan 2012 • 4 answers
Posted 23 Apr 2012 • 6 answers
Posted 12 May 2016 • 7 answers
Posted 11 Jul 2017 • 1 answer